# SDR CA090602009

- Difficulty date: June 1, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 1,358 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCE4N3
- System (JASC): 2730 · Elevator Control System
- Part: Pin
- Part number: NAS427K26
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) ON A SCHEDULED PHASE 4 INSP, A RUBBING SOUND WAS NOTED COMING FROM BENEATH CABIN FLOOR JUST AFT OF THE CABIN ENTRANCE WHEN THE ELEVATOR CONTROLS WERE MOVED. AME NOTING THE SOUND, GAINED ACCESS TO INVESTIGATE IN THIS AREA. IT WAS DISCOVERED THAT A CABLE GUIDE PIN WAS MAKING CONTACT WITH BOTH ELEVATOR CONTROL CABLES JUST FWD OF THE ELEVATOR CONTROL PULLEYS MOUNTED ON BRACKET ASSY INSTALLED BETWEEN FS 266 AND FS277. IPC CALLS FOR ONLY 2 PINS TO BE INSTALLED AT THIS LOCATION ALTHOUGH 3 PINS WERE INSTALLED IN THIS CASE. CONTACT WITH SR FIELD SUPPORT CONFIRMED THAT PIN FOUND RUBBING.  IS NOT TO BE INSTALLED AT THE LOCATION IT WAS FOUND IN.  CLOSER INSP OF CABLE SHOWED ONLY SLIGHT EVIDENCE OF THE CONTACT AND WAS WELL WITHIN WEAR LIMITS. IT COULD NOT BE DETERMINED HOW LONG THE PIN HAD BEEN INSTALLED IN THIS LOCATION. FASTNERS WERE SECURED IN THE MOUNT HOLES WHERE THE PIN HAD BEEN PLACED TO PREVENT ANOTHER INADVERTANT INSTALLATION OF A CABLE GUIDE PIN.
